# SDR DALA1236736818

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 418 Lbl 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP, DAMAGED AT BS 418 - LBL 55.   REMOVED DAMAGED SECTION OF FLOORBEAM.  BEGAN MAKING REPAIR PARTS REF SRM 53-00-511. REPAIRED PER PRI 503241-14 REV O.
